Search Results

There are 8267 results for: content related to: Similar solution for three-dimensional flow in an Oldroyd-B fluid over a stretching surface

  1. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Version of Record online : 24 NOV 2011, DOI: 10.1002/fld.2730

  2. A projection method for the spectral solution of non-homogeneous and incompressible Navier–Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 8, 20 March 2013, Pages: 1029–1054, Bastien Di Pierro and Malek Abid

    Version of Record online : 22 JUN 2012, DOI: 10.1002/fld.3700

  3. Numerical multiscale methods

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 4, 10 October 2012, Pages: 403–419, A.L.G.A. Coutinho, L.P. Franca and F. Valentin

    Version of Record online : 22 NOV 2011, DOI: 10.1002/fld.2727

  4. A non-conforming least-squares finite element method for incompressible fluid flow problems

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 3, 30 May 2013, Pages: 375–402, Pavel Bochev, James Lai and Luke Olson

    Version of Record online : 7 NOV 2012, DOI: 10.1002/fld.3748

  5. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3674

  6. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Version of Record online : 13 DEC 2013, DOI: 10.1002/fld.3864

  7. A fictitious domain approach for the Stokes problem based on the extended finite element method

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 2, 20 January 2014, Pages: 73–99, Sébastien Court, Michel Fournié and Alexei Lozinski

    Version of Record online : 27 AUG 2013, DOI: 10.1002/fld.3839

  8. An iterative method for the computation of the response of linearised Navier–Stokes equations to harmonic forcing and application to forced cylinder wakes

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 11, 20 April 2014, Pages: 794–817, Liang Lu and George Papadakis

    Version of Record online : 14 JAN 2014, DOI: 10.1002/fld.3874

  9. A mass-fraction-based interface-capturing method for multi-component flow

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 1, 10 September 2013, Pages: 74–102, Z. D. Wu, L. Sun and Z. Zong

    Version of Record online : 27 MAY 2013, DOI: 10.1002/fld.3805

  10. A design of residual error estimates for a high order BDF-DGFE method applied to compressible flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 6, 30 October 2013, Pages: 523–559, V. Dolejší

    Version of Record online : 27 MAY 2013, DOI: 10.1002/fld.3811

  11. Fully computable a posteriori error bounds for stabilised FEM approximations of convection–reaction–diffusion problems in three dimensions

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 9, 30 November 2013, Pages: 765–790, Mark Ainsworth, Alejandro Allendes, Gabriel R. Barrenechea and Richard Rankin

    Version of Record online : 24 JUL 2013, DOI: 10.1002/fld.3822

  12. Goal-oriented space–time adaptivity in the finite element Galerkin method for the computation of nonstationary incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 9, 30 November 2012, Pages: 1139–1166, Michael Besier and Rolf Rannacher

    Version of Record online : 26 JAN 2012, DOI: 10.1002/fld.2735

  13. Stability of a Crank–Nicolson pressure correction scheme based on staggered discretizations

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 1, 10 January 2014, Pages: 34–58, F. Boyer, F. Dardalhon, C. Lapuerta and J.-C. Latché

    Version of Record online : 4 AUG 2013, DOI: 10.1002/fld.3837

  14. Numerical methods for a fluid mixture model

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 1–12, Quanxiang Wang, Suli Lin and Zhiyue Zhang

    Version of Record online : 9 JAN 2012, DOI: 10.1002/fld.3639

  15. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  16. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  17. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  18. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  19. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  20. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920